MAUDE Adverse Event Report: SYNTHES GMBH 6.5MM TI CANNULATED SCREW 16MM THREAD 75MM; SCREW, FIXATION, BONE

SYNTHES GMBH 6.5MM TI CANNULATED SCREW 16MM THREAD 75MM; SCREW, FIXATION, BONE
Model Number 408.410
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Distress (2329); Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 08/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent percutaneous pinning of the right hip on (b)(6) 2021 to treat intertrochanteric fracture.The patient suffered severe pain and lack of mobility; her hip was unable to heal properly, and she has permanent damage in her hip which has caused emotional distress.On or about on (b)(6) 2021, the patient underwent surgery to remove the screws which had become loose and hindered healing of the hip.This report is for one (1) 6.5mm ti cannulated screw 16mm thread 75mm.This is report 2 of 5 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: device available for evaluation: complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter name and address: reporter is attorney for plaintiff.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
6.5MM TI CANNULATED SCREW 16MM THREAD 75MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
SYNTHES MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wrights lane east
west chester, PA 19380
8472871282
MDR Report Key16225772
Report Number8030965-2023-00772
Device Sequence Number5472920
Product Code HWC
UDI-Device Identifier10886982208927
UDI-Public(01)10886982208927
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K161616
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number408.410
Device Catalogue Number408.410
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/11/2023
Initial Report FDA Received Date01/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.8 THRD GUIDE WIRE- TROCAR POINT 300; 2.8 THRD GUIDE WIRE- TROCAR POINT 300; 2.8 THRD GUIDE WIRE- TROCAR POINT 300; 6.5 TI CANNULATED SCREW 16 THREAD 80; 6.5 TI CANNULATED SCREW 16 THREAD 85; 6.5 TI CANNULATED SCREW 16 THREAD 85; 6.5 TI CANNULATED SCREW 16 THREAD 95; WASHER 13.0MM; WASHER 13.0MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR
Patient SexFemale